×

Found 184 Documents (Results 1–100)

100
MathJax

Elliptic PDEs on compact Ricci limit spaces and applications. (English) Zbl 1400.53031

Memoirs of the American Mathematical Society 1211. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2854-9/print; 978-1-4704-4417-4/ebook). v, 96 p. (2018).
MSC:  53C21 53C23
PDF BibTeX XML Cite
Full Text: DOI arXiv

Multiplicative functional for the heat equation on manifolds with boundary. (English) Zbl 1412.58009

Baudoin, Fabrice (ed.) et al., Stochastic analysis and related topics. A festschrift in honor of Rodrigo Bañuelos, Purdue University, West Lafayette, IN, USA, May 20–22, 2015. Cham: Birkhäuser. Prog. Probab. 72, 67-83 (2017).
MSC:  58J35 35K05
PDF BibTeX XML Cite
Full Text: DOI

The Hodge-Laplacian. Boundary value problems on Riemannian manifolds. (English) Zbl 1357.58001

De Gruyter Studies in Mathematics 64. Berlin: De Gruyter (ISBN 978-3-11-048266-9/hbk; 978-3-11-048438-0/ebook). ix, 516 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

A parametrix construction for the Laplacian on \(\mathbb{Q}\)-rank 1 locally symmetric spaces. (English) Zbl 1316.58022

Ruzhansky, Michael (ed.) et al., Fourier analysis. Pseudo-differential operators, time-frequency analysis and partial differential equation. Based on the presentations at the international conference, Aalto University, near Helsinki, Finland, June 25–29, 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-02549-0/hbk; 978-3-319-02550-6/ebook). Trends in Mathematics, 149-186 (2014).
MSC:  58J40 35J75
PDF BibTeX XML Cite
Full Text: DOI arXiv

Supersymmetric structures for second order differential operators. (English. Russian original) Zbl 1303.81086

St. Petersbg. Math. J. 25, No. 2, 241-263 (2014); translation from Algebra Anal. 25, No. 2, 125-154 (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Hodge decompositions with mixed boundary conditions and applications to partial differential equations on Lipschitz manifolds. (English. Russian original) Zbl 1230.58018

J. Math. Sci., New York 172, No. 3, 347-400 (2011); translation from Probl. Mat. Anal. 52, 59-100 (2010).
MSC:  58J32 35J46 35J47
PDF BibTeX XML Cite
Full Text: DOI

On the multiplicity of eigenvalues of a compact manifold. (Sur la multiplicité des valeurs propres d’une variété compacte.) (French) Zbl 1235.58022

Actes de Séminaire de Théorie Spectrale et Géométrie. Année 2007–2008. St. Martin d’Hères: Université de Grenoble I, Institut Fourier. Séminaire de Théorie Spectrale et Géométrie 26, 1-11 (2008).
MSC:  58J50
PDF BibTeX XML Cite
Full Text: EuDML

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software